# SDR ASMF200405011

- Difficulty date: May 7, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 65,327 hours, 51,179 cycles
- Engine: Pwa JT8D219
- Engine time: 5,226 hours, 41,368 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT SUSPENDED TAKE OFF AND RETURNED TO PLATFORM, LOW POWER ON RT ENGINE. INLET AND OUTLET OF RT ENGINE WERE CHECKED, ALL CORRECT. FUEL CONTROL UNIT WAS REPLACED AND PT2, PT7 AND OIL FILTER WERE CHECKED. TRIM TO BOTH ENGINES WAS PERFORMED AND EGT REACHED 630 DEGREES, THEREFORE PYD AND PRBC VALVES WERE REPLACED.  AFTER REPLACEMENT, EGT REACHED 640 DEGREES, SO PYD AND PRBC WERE REINSTALLED IN THE ORIGINAL POSITIONS. ENGINE WAS REPLACED IAW MM 71-00-00, TEST CORRECT.
